Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 367, NWS Springfield, MO

June 15, 2008Camden County, Hickory County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 15, 2008, 3:16 PM CDT for Camden County, Hickory County, Missouri. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2008, 3:16 PM CDT (20:16 UTC)
Expired
Jun 15, 2008, 4:15 PM CDT
In force
59 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Camden County, MO, Hickory County, MO

The radar

The Springfield radar (KSGF), 92 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 1:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
510 J/kg
Mixed-layer CIN
-312 J/kg
Mixed-layer LCL
1578 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 152016
SVRSGF
MOC029-085-152115-
/O.NEW.KSGF.SV.W.0367.080615T2016Z-080615T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
316 PM CDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HICKORY COUNTY IN CENTRAL MISSOURI...
  WEST CENTRAL CAMDEN COUNTY IN CENTRAL MISSOURI...

* UNTIL 415 PM CDT.

* AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR PRESTON...OR 9 MILES NORTHEAST OF
  HERMITAGE...MOVING EAST AT 24 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MACKS CREEK BY 340 PM CDT.

THE TOWNS OF BRANCH AND ROACH ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3804 9282 3790 9283 3790 9322 3807 9322
TIME...MOT...LOC 2016Z 274DEG 21KT 3800 9315

$$

WISE
1 follow-up statement
000 
WWUS53 KSGF 152058
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT SUN JUN 15 2008

MOC085-152108-
/O.CAN.KSGF.SV.W.0367.000000T0000Z-080615T2115Z/
HICKORY MO-
358 PM CDT SUN JUN 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HICKORY COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3804 9286 3804 9282 3794 9282 3794 9283
      3791 9283 3790 9308 3791 9308 3805 9290
      3805 9287
TIME...MOT...LOC 2058Z 299DEG 22KT 3794 9293

$$

MOC029-152115-
/O.CON.KSGF.SV.W.0367.000000T0000Z-080615T2115Z/
CAMDEN MO-
358 PM CDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR WEST CENTRAL CAMDEN COUNTY...

AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR MACKS CREEK...OR 12 MILES SOUTHWEST OF
CAMDENTON...MOVING SOUTHEAST AT 26 MPH. THIS STORM IS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST
CENTRAL CAMDEN COUNTY.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3804 9286 3804 9282 3794 9282 3794 9283
      3791 9283 3790 9308 3791 9308 3805 9290
      3805 9287
TIME...MOT...LOC 2058Z 299DEG 22KT 3794 9293

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 1:33 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 15, 1:33 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
133 PM CDT SUN JUN 15 2008

.DISCUSSION...

LARGE STORM COMPLEX OVER NORTHERN MISSOURI EARLY THIS AFTERNOON
CONTINUES TO BARREL SOUTHWARD TOWARD OUR FORECAST AREA. WE ARE
STARTING TO SEE SOME STORMS DEVELOP AHEAD OF THE MAIN OUTFLOW JUST
NORTH OF ST. CLAIR COUNTY. AS EXPECTED WE HAVE DESTABILIZED
GREATLY WITH SURFACE BASED CAPES ALREADY EXCEEDING 3000 J/KG.
LATEST SOUNDING SHOWS THAT MOISTURE DEPTH HAS INCREASED OVER THE
AREA ALSO. A SEVERE THUNDERSTORM WATCH HAS ALREADY BEEN POSTED
JUST NORTH OF OUR AREA AND EXPECT AN EXTENSION SOUTHWARD SOON.

SHORT TERM (TONIGHT THROUGH TUESDAY)...

THE MAIN SHOW FOR THE SHORT TERM IS ALREADY ONGOING SO FOCUSED ON
PRECIPITATION CHANCES TONIGHT AND ATTEMPTED TO TIME THE HIGHER
POPS/QPF WITH THE LEADING EDGE OF THIS AFTERNOONS MCS. PLAN TO
LEAVE THE FLOOD WATCH GOING AS IS...BUT COULD SEE SOME MINOR
ADJUSTMENTS WITH TIMING.

AS FAR AS ENDING THE PRECIP CHANCES...ALL MODEL GUIDANCE HAS
SLOWED SOUTHWARD PROGRESSION OF QPF AS MAIN COLD FRONT LAGS ABOUT
6-12 HOURS BEHIND PREVIOUS FORECAST. OTHERWISE...DID NOT MAKE MANY
CHANGES TO GOING FORECAST THROUGH MIDWEEK AS SURFACE HIGH BUILDS
SOUTH INTO OUR AREA. TEMPERATURES REMAIN ON THE COOL SIDE AND KEPT
MID TO UPPER 50S FOR OVERNIGHT LOWS MOST AREAS.

TERRY
&&

LONG TERM (WEDNESDAY THROUGH SUNDAY)...

MODELS IN GOOD AGREEMENT WITH THE LARGE SCALE FEATURES IN THE
EXTENDED FORECAST PERIOD...THERE ARE SOME SMALL DETAILS THAT THEY
DEFFER ON BUT OVERALL THEY AGREE. THEREFORE...HAVE GENERALLY
FOLLOWED A BLEND OF THE ECMWF AND GFS MODELS FOR THE LONG TERM
PORTION OF THE FORECAST.

AN UPPER LEVEL RIDGE WILL BE OVER THE WESTERN US WITH AN
UPPER LEVEL TROUGH OVER THE EAST COAST DURING THE SECOND HALF OF
THE WEEK. THIS WILL LEAVE THE AREA IN NORTHWEST FLOW...WITH A
FEW WEAK UPPER LEVEL DISTURBANCES RIDING THE NORTHWEST FLOW INTO
THE AREA. IT DOES NOT APPEAR THAT THE LONG TERM PORTIONS OF THE
FORECAST WILL BE A COMPLETE WASHOUT...BUT THERE WILL BE SEVERAL CHANCES
FOR OFF AND ON AGAIN SHOWERS THROUGH THE EXTENDED PERIOD. HAVE LEFT
SLIGHT POPS IN THE FORECAST FROM WEDNESDAY NIGHT THROUGH FRIDAY
NIGHT...AS THE UPPER LEVEL DISTURBANCES APPROACH THE AREA.
TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL OVER THE LATTER HALF
OF THE WEEK...THE AREA REMAINS IN NORTHWEST FLOW.

WISE

&&

.AVIATION...

FOR THE 18Z TAFS...HAVE ATTEMPTED TO TIME THE ARRIVAL OF STRONG TO
SEVERE STORMS WITH LARGE COMPLEX CURRENTLY AROUND KANSAS
CITY...BUT ALSO NEED TO TAKE INTO ACCOUNT THE VERY UNSTABLE
AIRMASS OVER THE AIRPORTS THIS AFTERNOON. SO HAVE STARTED THE
FORECAST WITH VICINITY THUNDER AND THEN BROUGHT IN TEMPO GROUPS
FOR THE MAIN STORM COMPLEX. THEREAFTER WILL CARRY SOME
PREDOMINANT SHOWERS AND VICINITY THUNDER WITH PRECIPITATION
EXTENDING WELL BEHIND THE LEADING EDGE.

WINDS ARE EXPECTED TO BE PRETTY CHAOTIC WITHIN PRECIPITATION AREA
BUT EXPECTED MAINLY A SOUTHEAST FLOW UNTIL MAIN FRONT PUSHES IN
EARLY MONDAY MORNING.

TERRY
&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
     MORNING FOR MOZ066-067-077>079-088>090-093>095-101>104.

KS...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
     MORNING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jun 15, 1:00 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT SUN JUN 15 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS OVER 70
  MPH...HAIL TO THE SIZE OF GOLF BALLS...AND LOCALLY HEAVY
  RAINFALL LEADING TO FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  LOCATIONS ALONG AND NORTH OF INTERSTATE 44 FROM 3 PM TO
  MIDNIGHT...AND SOUTH OF INTERSTATE 44 FROM 6 PM TO MIDNIGHT.

  DISCUSSION:

  A LARGE COMPLEX OF SEVERE STORMS OVER NORTHERN MISSOURI EARLY
  THIS AFTERNOON IS EXPECTED TO SPREAD QUICKLY SOUTHWARD INTO THE
  MISSOURI OZARKS AND SOUTHEAST KANSAS DURING THE AFTERNOON AND
  EVENING. VERY STRONG INSTABILITY AHEAD OF THE STORM COMPLEX WILL
  ALLOW STORMS TO MAINTAIN THEIR STRENGTH OR INTENSIFY AS THE
  APPROACH THE INTERSTATE 44 CORRIDOR.

  THE GREATEST THREAT WITH THESE STORMS WILL BE WIND GUSTS OVER 70
  MPH. WIND SPEEDS THIS HIGH OR HIGHER HAVE ALREADY BEEN REPORTED
  OVER NORTHERN MISSOURI AND NORTHEAST KANSAS.

  IN ADDITION TO THE STRONG WIND GUSTS...HAIL TO THE SIZE OF GOLF
  BALLS AND TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE. THE HEAVY
  RAINFALL WILL LIKELY LEAD TO FLASH FLOODING...ESPECIALLY IN LOW
  LYING AREAS THAT REMAIN SATURATED FROM HEAVY RAINFALL RECEIVED
  ON FRIDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  A FEW THUNDERSTORMS MAY LINGER INTO MONDAY MORNING OVER SOUTHERN
  MISSOURI.

  ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH
  SATURDAY.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED NORTH OF INTERSTATE 44
 THIS AFTERNOON AND OVER THE REST OF THE MISSOURI OZARKS EARLY
 THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, Jun 15, 2:43 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
243 PM CDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND GST     COLE CAMP               38.46N  93.20W
06/15/2008  E70 MPH          BENTON             MO   STORM CHASER

&&

HATCH
Local storm report, Jun 15, 2:55 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
255 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND GST     3 S LINCOLN             38.35N 93.33W
06/15/2008  E55 MPH          BENTON             MO   TRAINED SPOTTER

            WINDS ESTIMATED AT 55 MPH WITH LIMBS DOWN.

&&

BARJENBRUCH
Local storm report, Jun 15, 2:56 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
256 PM CDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0255 PM     FLASH FLOOD      WARSAW                  38.24N  93.38W
06/15/2008                   BENTON             MO   PUBLIC

            WATER OVER SOME ROADS IN THE WARSAW AREA. REPORT FROM
            CWIP BEN402.

&&

DSA
Local storm report, Jun 15, 2:57 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
257 PM CDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0257 PM     TSTM WND GST     6 W EDWARDS             38.14N  93.28W
06/15/2008  E50 MPH          BENTON             MO   PUBLIC

&&

DSA
Local storm report, Jun 15, 3:00 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     TSTM WND DMG     WARSAW                  38.24N 93.38W
06/15/2008                   BENTON             MO   LAW ENFORCEMENT

            NUMEROUS REPORTS ACROSS BENTON COUNTY OF TREE LIMB AND
            POWER LINE DAMAGE.

&&

BARJENBRUCH
Local storm report, Jun 15, 3:01 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
301 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     FLASH FLOOD      WARSAW                  38.24N 93.38W
06/15/2008                   BENTON             MO   LAW ENFORCEMENT

            FLASH FLOODING REPORTED AT NUMEROUS LOCATIONS ACROSS
            BENTON COUNTY.

&&

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 2:56 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 23 more34 hr
Jun 15, 10:00 AM CDTAreal Flood WarningSGFBarton, Jasper, Lawrence10 hr
Jun 15, 1:25 PM CDTSevere Thunderstorm WarningSGFSt. Clair65 min
Jun 15, 1:53 PM CDTSevere Thunderstorm WarningSGFBenton67 min
Jun 15, 2:17 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory58 min
Jun 15, 2:24 PM CDTFlash Flood WarningSGFBenton5 hr
Jun 15, 2:43 PM CDTSevere Thunderstorm WarningSGFMorgan62 min
Jun 15, 2:53 PM CDTSevere Thunderstorm WarningSGFHickory, St. Clair59 min
Jun 15, 2:57 PM CDTSevere Thunderstorm WarningSGFBenton41 min
Jun 15, 3:01 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair48 min
Jun 15, 3:04 PM CDTSevere Thunderstorm WarningSGFCamden56 min
Jun 15, 3:11 PM CDTTornado WarningSGFHickory, St. Clair42 min
Jun 15, 3:12 PM CDTTornado WarningSGFCamden, Morgan32 min
Jun 15, 3:36 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan44 min
Jun 15, 3:46 PM CDTSevere Thunderstorm WarningSGFCedar, Dade33 min
Jun 15, 3:47 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Polk58 min
Jun 15, 3:55 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon23 min
Jun 15, 4:08 PM CDTFlash Flood WarningSGFCamden, Dallas, Hickory4 hr
Jun 15, 4:16 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Laclede, Polk, Webster, Wright59 min
Jun 15, 4:37 PM CDTFlash Flood WarningSGFCamden, Dallas, Laclede, Miller, Polk, Webster and 1 more6 hr
Jun 15, 4:47 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Stone58 min
Jun 15, 4:57 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Webster, Wright78 min
Jun 15, 4:59 PM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski, Texas, Wright48 min
Jun 15, 5:01 PM CDTSevere Thunderstorm WarningSGFDent, Phelps41 min
Jun 15, 5:03 PM CDTFlash Flood WarningSGFChristian, Douglas, Greene, Webster, Wright4 hr
Jun 15, 5:39 PM CDTSevere Thunderstorm WarningSGFChristian35 min
Jun 15, 5:40 PM CDTSevere Thunderstorm WarningSGFTexas, Wright33 min
Jun 15, 6:14 PM CDTSevere Thunderstorm WarningSGFBarry, Stone61 min
Jun 15, 6:33 PM CDTSevere Thunderstorm WarningSGFNewton57 min
Jun 15, 6:38 PM CDTSevere Thunderstorm WarningSGFOzark, Taney20 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.